# SDR NACA2020050500003

- Difficulty date: May 4, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 77,745 hours, 55,481 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 851153
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 12,781 hours, 16,253 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: UNCONTROLLABLE LOSS OF CABIN PRESSURE @ FL 37,000.  COULD NOT RESTORE USING STANDBY OR MANUAL.  OUTFLOW VALVE FULLY CLOSED AND L/R PRESSURE 40 PSI.  CORRECTIVE ACTION: REPLACED PRESSURE CONTROLLER AND STRAIGHTENED MCD SEAL DEPRESSOR, AMM 21-31-00.
